MEROMORPHIC

作品数:93被引量:158H指数:8
导出分析报告
相关领域:理学更多>>
相关作者:史君贤高凌云黄斌沈永祥王传荣更多>>
相关机构:乐山师范高等专科学校长沙交通学院武汉大学暨南大学更多>>
相关期刊:《Wuhan University Journal of Natural Sciences》《佳木斯大学学报(自然科学版)》《Acta Mathematica Scientia》《Chinese Annals of Mathematics,Series B》更多>>
相关基金:国家自然科学基金广东省自然科学基金江苏省教育厅自然科学基金以色列科学基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Acta Mathematica Scientiax
条 记 录,以下是1-8
视图:
排序:
A UNIQUENESS THEOREM FOR HOLOMORPHIC MAPPINGS IN THE DISK SHARING TOTALLY GEODESIC HYPERSURFACES
《Acta Mathematica Scientia》2022年第4期1631-1644,共14页Jiaxing HUANG Tuen Wai NG 
partially supported by a graduate studentship of HKU,the RGC grant(1731115);the National Natural Science Foundation of China(11701382);partially supported by the RGC grant(1731115 and 17307420)。
In this paper,we prove a Second Main Theorem for holomorphic mappings in a disk whose image intersects some families of nonlinear hypersurfaces(totally geodesic hypersurfaces with respect to a meromorphic connection) ...
关键词:Second Main Theorem meromorphic connection totally geodesic hypersurfaces uniqueness theorem 
ON FIXED POINTS OF MEROMORPHIC FUNCTIONS f(z) AND f(z+c),△_cf(z)被引量:2
《Acta Mathematica Scientia》2019年第5期1277-1289,共13页Shuangting LAN Zongxuan CHEN 
supported by the Natural Science Foundation of Guangdong Province in China(2016A030310106);the National Natural Science Foundation of China(11801110,11771090,11761035,11871260);the Foundation of Guangzhou Civil Aviation College(17X0419)
Let c be a nonzero constant and f(z) be a transcendental meromorphic function of finite order. Under some conditions, we study the relationships between the exponent of convergence of fixed points of f(z), its shift f...
关键词:fixed points MEROMORPHIC function DIFFERENCES 
VALUE DISTRIBUTION OF MEROMORPHIC SOLUTIONS OF CERTAIN NON-LINEAR DIFFERENCE EQUATIONS
《Acta Mathematica Scientia》2019年第4期1173-1184,共12页Minfeng CHEN Zongsheng GAO Jilong ZHANG 
supported by the National Natural Science Foundation of China(11371225);National Natural Science Foundation of Guangdong Province(2016A030313686)
In this article, we consider the non-linear difference equation(f(z + 1)f(z)-1)(f(z)f(z-1)-1) =P(z, f(z))/Q(z, f(z)),where P(z, f(z)) and Q(z, f(z)) are relatively prime polynomials in f(z) with rational coefficients....
关键词:NON-LINEAR DIFFERENCE equation MEROMORPHIC SOLUTION RATIONAL SOLUTION value dist ribution 
THE VALUE DISTRIBUTION AND UNIQUENESS OF ONE CERTAIN TYPE OF DIFFERENTIAL-DIFFERENCE POLYNOMIALS
《Acta Mathematica Scientia》2014年第3期719-728,共10页张克玉 仪洪勋 
supported by National Natural Science Foundation of China(11171184)
In this article, we investigate the distribution of the zeros and uniqueness of differential-difference polynomialsG(z)=(f^n(f^m(z)-1)∏j=1^d f(z+cj)^vj)^(k)-α(z),H(z)=(f^n(f(z)-1)^m∏j=1^d f(z...
关键词:MEROMORPHIC UNIQUENESS value distribution differential-difference 
SUFFICIENT CONDITION FOR FUNCTIONS TO BE IN A CLASS OF MEROMORPHIC MULTIVALENT SAKAGUCHI TYPE SPIRAL-LIKE FUNCTIONS被引量:1
《Acta Mathematica Scientia》2014年第2期575-578,共4页Muhammad ARIF Janusz SOK Muhammad AYAZ 
In this article, we define a subclass of meromorphic multivalent Sakaguchi type functions and obtain certain sufficient conditions for functions to be in this class. The main result presented here includes a number of...
关键词:Sakaguchi type functions spirallike functions meromorphic functions 
SOME CONVOLUTION AND INCLUSION PROPERTIES FOR SUBCLASSES OF MEROMORPHIC p-VALENT FUNCTIONS INVOLVING INTEGRAL OPERATOR
《Acta Mathematica Scientia》2013年第6期1749-1758,共10页R.M.EL-ASHWAH 
Making use of the linear operator Lp^m(λ,e)f(z)=1/z^p+∞∑k=1[e/e+λk]^m akz^k-p,where e〉0,λ〉0,p∈N,m∈N0=NU{0},z∈U^* and f(z)∈∑p,we introduce two subclasses of meromorphic p-valent analytic functions ...
关键词:analytic functions meromorphic functions multiplier transformations 
SANDWICH-TYPE THEOREMS FOR MEROMORPHIC MULTIVALENT FUNCTIONS ASSOCIATED WITH THE LIU-SRIVASTAVA OPERATOR
《Acta Mathematica Scientia》2012年第3期929-941,共13页Nak Eun Cho 
supported by the Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education,Science and Technology (2010-0017111)
The purpose of this article is to obtain some subordination and superordi- nation preserving properties of meromorphic multivalent functions in the punctured open unit disk associated with the Liu-Srivastava operator....
关键词:SUBORDINATION SUPERORDINATION meromorphic multivalent function Liu- Srivastava operator sandwich-type result 
NORMALITY CRITERIA FOR FAMILIES OF MEROMORPHIC ALGEBROID FUNCTIONS被引量:3
《Acta Mathematica Scientia》2010年第1期166-172,共7页孙道椿 
Sponsored by the NSFC (10871076);the RFDP (20050574002)
By using the definition of Hausdorff distance, we prove some normality criteria for families of meromorphic algebroid functions. Some examples are given to complement the theory in this article.
关键词:Hausdorff distance meromorphic algebroid functions normality criteria 
检索报告 对象比较 聚类工具 使用帮助 返回顶部